# SDR SWIA2020011647799

- Difficulty date: January 12, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 14,373 hours, 7,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANEL 226ARW TOP CORNER CRACKED    (C-CHECK) RO 1/15/2020   REPAIRED CRACKED TOP CORNER ON SIDEWALL PANEL 226ARW, IN REF WITH EMB175 AMM, PO# 241340, PO# 243626.
